# SDR GLBA20100505G

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 27,455 hours, 37,854 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MX A CRACK WAS FOUND IN A CUTOUT AT STRINGER 9AR AND F.S. 177.3. CRACK IS APPROX .8" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-019.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
